# SDR UALA2011110706008

- Difficulty date: November 5, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 61,801 hours, 8,760 cycles
- Engine: Pwa PW40903
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE OF 1400LBS BETWEEN MAIN TANKS 5 HRS INTO FLIGHT.  LT 64.0 AND RT 65.4 AND CENTER TANK FUEL STILL BEING BURNED.  ENGINE FUEL FLOW EVEN BETWEEN ENGINES THROUGHOUT FLT INFORMATION ONLY FROM CREW DUE TO FUEL IMBALANCE HISTORY.  ACCOMPLISHED SCAVENGE SYS CHK PER MM AND MT.  NO STATUS MSG, NO ADVISORY MSG AND NO EXISTING FAULT FOUND ON ARR.  SCAVENGE SYSTEM FAILED THE HIGH LEVEL OUTLET FLOAT TEST. DURING TEST FUEL MOVED FROM THE CTR TO THE RIGHT MAIN TANK AT A RATE OF 100 LBS PER 12MIN. FOUND SCAVENGE LINE B-NUT LOOSE JUST INBOARD OF FLOAT VALVE ACCESS THROUGH FUEL PLATE 633CB. REPLACED SCAVENGE LINE AND FLOAT VALVE. SCAVENGE TEST PASS.
